Investigation of exponential dichotomy of linear Itô stochastic systems with random initial data by using quadratic forms
作者: O. M. Stanzhyts’kyiA. P. Krenevych
作者单位: 1Shevchenko Kyiv National University
刊名: Ukrainian Mathematical Journal, 2006, Vol.58 (4), pp.619-629
来源数据库: Springer Journal
DOI: 10.1007/s11253-006-0087-4
英文摘要: Abstract(#br)We study conditions for the mean-square exponential dichotomy of linear Itô stochastic systems. We prove that a sufficient condition for exponential dichotomy is the existence of a quadratic form whose derivative along the solutions of a system is negative definite. The converse theorem is also proved.
全文获取路径: Springer  (合作)
影响因子:0.154 (2012)

  • exponential 指数的
  • stochastic 随机的
  • systems 系统科学与软件
  • dichotomy 叉状分枝
  • random 随机的
  • initial 开首字母
  • forms 格式
  • quadratic 二次的
  • linear 线形的